# SDR YENA2018100970560

- Difficulty date: July 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 46,463 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 40579 L1 PAX DOOR CENTER SHAPE SILL UPPER SKIN SURFACE FRAME 17-18 STR 23L; REF NR 40579 REMOVED CORROSION AREA FOUND BEYOND LIMITS REMOVED AND REPLACED DOOR SHAPE SILL IAW SRM 53-00-29-283-001 FIG 1 AND 51-42-11.
